# SDR DALA1214589262

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 36,474 hours, 21,020 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 5911356503
- Condition: Dented
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT COMPARTMENT WINDSHIELD AFT SEAL RETAINER HAS SCRIBE LINES AND IS DENTED IN MANY AREAS.  REPAIRED FLIGHT DECK RT WINDOW ENCLOSURE LOWER SILL SEAL RETAINER IAW PRI 498951-14 REV ORIG (NR AAR 826739).
